Alert archive / Nebraska / River Flood Warnings in 2011

River Flood Warning 15, NWS Cheyenne, WY

July 6, 2011Scotts Bluff County, Nebraska

NWS Cheyenne, WY issued this river flood warning at Jul 6, 2011, 9:25 AM MDT for Scotts Bluff County, Nebraska. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jul 6, 2011, 9:25 AM MDT (15:25 UTC)
Expired
Jul 6, 2011, 7:34 PM MDT
In force
10 hr
Issued by
NWS Cheyenne, WY
Flood severity
Minor

County Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 120 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Platte River near Mitchell (MICN1).

Action stage
9.5 ft
Minor stage
10.5 ft
Moderate stage
11.5 ft
Major stage
12.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06679500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

215 
WGUS45 KCYS 061525
FLWCYS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
925 AM MDT WED JUL 6 2011

...THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA...

  NORTH PLATTE RIVER NEAR MITCHELL AFFECTING SCOTTS BLUFF COUNTY

.WATER LEVELS ON THE NORTH PLATTE RIVER WILL GRADUALLY DECREASE 
THROUGH THE END OF THE WEEK. WATER DIVERTED INTO THE INTERSTATE 
AND FORT LARAMIE CANALS FOR IRRIGATION PURPOSES WILL RESULT IN 
SLIGHTLY LOWER WATER LEVELS ON THE NORTH PLATTE AT MITCHELL. 
RELEASES FROM UPSTREAM RESERVOIRS WILL CONTINUE TO PRODUCE HIGH 
WATER LEVELS ON THE NORTH PLATTE RIVER UNTIL FURTHER NOTICE. 

HEAVY RAIN FROM THUNDERSTORMS IS POSSIBLE TONIGHT AND
THURSDAY AND MAY CAUSE ADDITIONAL RISES ON THE NORTH PLATTE 
RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED
BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR 
VEHICLE.

GRAPHICAL FORECASTS ARE AVAILABLE AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS  (ALL LOWER CASE)

THE NEXT STATEMENT WILL BE ISSUED LATE WEDNESDAY AFTERNOON.

&&

NEC157-070600-
/O.NEW.KCYS.FL.W.0015.110706T1525Z-110707T0600Z/
/MICN1.1.ER.000000T0000Z.110706T1200Z.110707T0000Z.NO/
925 AM MDT WED JUL 6 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH PLATTE RIVER NEAR MITCHELL.
* UNTIL LATE TONIGHT.
* AT 6 AM WEDNESDAY THE STAGE WAS 7.5 FEET. 
* FLOOD STAGE IS 7.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN AT 7.5 FEET TODAY AND WILL DROP
  BELOW FLOOD STAGE BY THIS EVENING..
* IMPACT...AT 7.5 FEET...FLOOD STAGE. THE MONUMENT PATHWAY IN 
  SCOTTSBLUFF IS UNDER 2 TO 3 FEET OF WATER ALONG LOW LYING AREAS. 
  LOW LYING AREAS ALONG THE RIVERSIDE PARK IN SCOTTSBLUFF ARE 
  INUNDATED WITH HIGH WATER. HOMES ALONG THE NORTH PLATTE RIVER FROM 
  MITCHELL TO SCOTTSBLUFF WILL HAVE WATER IN THEIR BASEMENTS. LOW 
  LYING AGRICULTURAL LAND NEAR THE RIVER WILL BEGIN TO FLOOD. FLOOD 
  WAVE TRAVEL TIME FROM MITCHELL TO SCOTTSBLUFF IS ABOUT 10 TO 12 
  HOURS. 
* IMPACT...AT 6.5 FEET...BANKFULL STAGE. HOMES ALONG THE NORTH PLATTE 
  RIVER FROM MITCHELL TO SCOTTSBLUFF WILL BEGIN TO EXPERIENCE WATER 
  SEEPAGE INTO THEIR BASEMENTS. WATER WILL BEGIN TO ENCROACH THE 
  MONUMENT PATHWAY IN SCOTTSBLUFF. WATER WILL ALSO BEGIN TO ENCROACH 
  LOW LYING AREAS OF THE RIVERSIDE PARK IN SCOTTSBLUFF.  FLOOD WAVE 
  TRAVEL TIME FROM MITCHELL TO SCOTTSBLUFF IS ABOUT 10 TO 12 HOURS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.6 FEET 
  ON JUN 12 1995.

$$
2 follow-up statements
082 
WGUS85 KCYS 062018
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
218 PM MDT WED JUL 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
NEBRASKA...

  NORTH PLATTE RIVER NEAR MITCHELL AFFECTING SCOTTS BLUFF COUNTY

.WATER LEVELS ON THE NORTH PLATTE RIVER WILL GRADUALLY DECREASE 
THROUGH THE END OF THE WEEK. WATER DIVERTED INTO THE INTERSTATE 
AND FORT LARAMIE CANALS FOR IRRIGATION PURPOSES WILL RESULT IN 
SLIGHTLY LOWER WATER LEVELS ON THE NORTH PLATTE AT MITCHELL. 
RELEASES FROM UPSTREAM RESERVOIRS WILL CONTINUE TO PRODUCE HIGH 
WATER LEVELS ON THE NORTH PLATTE RIVER UNTIL FURTHER NOTICE. 

HEAVY RAIN FROM THUNDERSTORMS IS POSSIBLE THROUGH THURSDAY AND 
MAY CAUSE ADDITIONAL RISES ON THE NORTH PLATTE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED
BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR 
VEHICLE.

GRAPHICAL FORECASTS ARE AVAILABLE AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS  (ALL LOWER CASE)

THE NEXT STATEMENT WILL BE ISSUED WEDNESDAY EVENING.

&&

NEC157-070600-
/O.CON.KCYS.FL.W.0015.000000T0000Z-110707T0600Z/
/MICN1.1.ER.110707T0000Z.000000T0000Z.110707T0000Z.NO/
218 PM MDT WED JUL 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR MITCHELL.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT NOON WEDNESDAY THE STAGE WAS 7.2 FEET. 
* FLOOD STAGE IS 7.5 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO REMAIN NEAR FLOOD STAGE THROUGH
  THIS EVENING...THEN BEGIN FALLING.
* IMPACT...AT 7.5 FEET...FLOOD STAGE. THE MONUMENT PATHWAY IN 
  SCOTTSBLUFF IS UNDER 2 TO 3 FEET OF WATER ALONG LOW LYING AREAS. 
  LOW LYING AREAS ALONG THE RIVERSIDE PARK IN SCOTTSBLUFF ARE 
  INUNDATED WITH HIGH WATER. HOMES ALONG THE NORTH PLATTE RIVER FROM 
  MITCHELL TO SCOTTSBLUFF WILL HAVE WATER IN THEIR BASEMENTS. LOW 
  LYING AGRICULTURAL LAND NEAR THE RIVER WILL BEGIN TO FLOOD. FLOOD 
  WAVE TRAVEL TIME FROM MITCHELL TO SCOTTSBLUFF IS ABOUT 10 TO 12 
  HOURS. 
* IMPACT...AT 6.5 FEET...BANKFULL STAGE. HOMES ALONG THE NORTH PLATTE 
  RIVER FROM MITCHELL TO SCOTTSBLUFF WILL BEGIN TO EXPERIENCE WATER 
  SEEPAGE INTO THEIR BASEMENTS. WATER WILL BEGIN TO ENCROACH THE 
  MONUMENT PATHWAY IN SCOTTSBLUFF. WATER WILL ALSO BEGIN TO ENCROACH 
  LOW LYING AREAS OF THE RIVERSIDE PARK IN SCOTTSBLUFF.  FLOOD WAVE 
  TRAVEL TIME FROM MITCHELL TO SCOTTSBLUFF IS ABOUT 10 TO 12 HOURS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.6 FEET 
  ON JUN 12 1995.

$$
582 
WGUS85 KCYS 070134
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
734 PM MDT WED JUL 6 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  NORTH PLATTE RIVER NEAR MITCHELL AFFECTING SCOTTS BLUFF COUNTY

.WATER LEVELS ON THE NORTH PLATTE RIVER NEAR MITCHELL HAVE DROPPED
BELOW FLOOD STAGE AND WILL CONTINUE TO GRADUALLY DECREASE THROUGH 
THE END OF THE WEEK. WATER DIVERTED INTO THE INTERSTATE AND FORT
LARAMIE CANALS FOR IRRIGATION PURPOSES WILL CONTRIBUTE TO THE LOWER
WATER LEVELS. HOWEVER...RELEASES FROM UPSTREAM RESERVOIRS AND
RECENT HEAVY RAINS WILL KEEP WATER LEVELS HIGH ON THE NORTH PLATTE
RIVER FOR THE NEXT SEVERAL WEEKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED
BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR 
VEHICLE.

GRAPHICAL FORECASTS ARE AVAILABLE AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS  (ALL LOWER CASE)

THE NEXT STATEMENT WILL BE ISSUED THURSDAY MORNING.
&&

NEC157-070204-
/O.CAN.KCYS.FL.W.0015.000000T0000Z-110707T0600Z/
/MICN1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
734 PM MDT WED JUL 6 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH PLATTE RIVER NEAR MITCHELL.
* AT 6 PM WEDNESDAY THE STAGE WAS 7.2 FEET. 
* FLOOD STAGE IS 7.5 FEET. 
* FORECAST...THE RIVER WILL DROP TO 7.0 FEET BY FRIDAY AFTERNOON.
* IMPACT...AT 7.5 FEET...FLOOD STAGE. THE MONUMENT PATHWAY IN 
  SCOTTSBLUFF IS UNDER 2 TO 3 FEET OF WATER ALONG LOW LYING AREAS. 
  LOW LYING AREAS ALONG THE RIVERSIDE PARK IN SCOTTSBLUFF ARE 
  INUNDATED WITH HIGH WATER. HOMES ALONG THE NORTH PLATTE RIVER FROM 
  MITCHELL TO SCOTTSBLUFF WILL HAVE WATER IN THEIR BASEMENTS. LOW 
  LYING AGRICULTURAL LAND NEAR THE RIVER WILL BEGIN TO FLOOD. FLOOD 
  WAVE TRAVEL TIME FROM MITCHELL TO SCOTTSBLUFF IS ABOUT 10 TO 12 
  HOURS. 
* IMPACT...AT 6.5 FEET...BANKFULL STAGE. HOMES ALONG THE NORTH PLATTE 
  RIVER FROM MITCHELL TO SCOTTSBLUFF WILL BEGIN TO EXPERIENCE WATER 
  SEEPAGE INTO THEIR BASEMENTS. WATER WILL BEGIN TO ENCROACH THE 
  MONUMENT PATHWAY IN SCOTTSBLUFF. WATER WILL ALSO BEGIN TO ENCROACH 
  LOW LYING AREAS OF THE RIVERSIDE PARK IN SCOTTSBLUFF.  FLOOD WAVE 
  TRAVEL TIME FROM MITCHELL TO SCOTTSBLUFF IS ABOUT 10 TO 12 HOURS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET 
  ON APR 7 1974.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this river flood warning went out at Jul 6, 2:59 AM MDT, 6 hours 26 minutes earlier.

Area forecast discussion, Jul 6, 2:59 AM MDT, 6 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
259 AM MDT WED JUL 6 2011

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT

FORECAST CHALLENGES CONTINUE TO BE WITH CONVECTIVE DEVELOPMENT
THROUGH THE SHORT TERM AS MONSOON MOISTURE REMAINS OVER AREA.

CURRENTLY...WATER VAPOR IMAGERY CONTINUES TO SHOW A FAIRLY SOLID
TAP INTO SUBTROPICAL MOISTURE FROM BAJA CALIFORNIA STREAMING NORTH
AND NORTHEAST INTO UTAH AND WYOMING THIS MORNING. FAIRLY INTENSE
AREA OF CONVECTION ONGOING OVER WESTERN ARIZONA AND SOUTHEASTERN
CALIFORNIA FROM GOES SOUNDER TOTAL PRECIPITABLE WATER IMAGERY
SHOWING GTE 67 MM/2.7 INCHES IN THIS AREA AS IT PROGRESSES THROUGH
THE MOISTURE PLUME. DAY SHIFT WILL NEED TO MONITOR THE MOVEMENT OF
THIS CONCENTRATED MOISTURE AS IT MOVES TOWARDS THE AREA. COULD
HAVE A HUGE IMPACT ON PRECIP AMOUNTS LATER THIS EVENING IF IT
MAKES IT UP INTO WYOMING. TO OUR SOUTHEAST...THE MCS THAT FORMED
OVER NORTHEAST COLORADO LAST NIGHT CONTINUES TO PUSH EAST INTO
SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. AT THE
SURFACE...A WEAK COLD FRONT REMAINS OVER NORTHERN WYOMING.
DEWPOINTS OVER THE PANHANDLE REMAIN IN THE MID 60S WITH
EASTERLY/SOUTHEASTERLY WIND FLOW.

INTIALLY FAIRLY QUIET THIS MORNING AS NORTHEAST COLORADO MCS HAS
WORKED OVER THE ENVIRONMENT...BUT WITH SURFACE HEATING...SHOULD
START TO SEE AN INCREASE IN COVERAGE ONCE AGAIN BY LATE MORNING
INTO THE AFTERNOON. GFS AND ECMWF QUITE BULLISH ON QPFS AGAIN THIS
AFTERNOON OVER THE SOUTHERN NEBRASKA PANHANDLE. MODEL SOUNDINGS
STILL SHOWING STORM MOTIONS LESS THAN 10KTS...SO THERE COULD BE
SOME FLASH FLOODING CONCERNS AS WRF PWATS OVER SOUTHERN PANHANDLE
CLIMB TO NEAR 1.4 INCHES. WILL CONTINUE MENTIONING HEAVY RAIN AND
ISOLATED FLASH FLOODING IN THE MORNING HWO FOR AREAS EAST OF THE
LARAMIE RANGE. AS FOR SEVERE CONVECTION...THUNDERSTORMS THAT
DEVELOPED THE PAST TWO EVENINGS HAVE SHOWN NOTHING IN THE WAY OF
HAIL WITH WBZ HEIGHTS UP AROUND 15K FEET. MODELS SHOWING SIMILAR
HEIGHTS AGAIN THIS AFTERNOON AND EVENING IN THE WBZ...SO WILL BACK
OFF ON LARGE HAIL HAZARDS AND GO MAINLY WITH WIND AS THE PRIMARY
HAZARD FROM ANY SEVERE THUNDERSTORMS. LARGER SEVERE THREAT LOOKS
TO BE SOUTH TODAY IN EASTERN COLORADO.

MONSOON MOISTURE CONTINUES THROUGH THE SHORT TERM WITH CHANCES FOR
AFTERNOON THROUGH EVENING SHOWERS AND THUNDERSTORMS THROUGH FRIDAY.

.LONG TERM...SATURDAY THROUGH TUESDAY
WESTERLY FLOW WILL OCCUR ALOFT ON SAT AS THE UPPER RIDGE OVER THE
AREA GETS FLATTENED BY AN UPPER LOW MOVING ACROSS SOUTHERN CANADA.
A FEW DISTURBANCES WILL ALSO MOVE ACROSS THE CWA IN THIS WESTERLY
FLOW AND THIS WILL RESULT IN A CHANCE OF LATE DAY THUNDERSTORMS
ACROSS THE AREA. FOR SUN THROUGH TUES...AN UPPER TROUGH WILL
REMAIN OFF THE WEST COAST WITH THE UPPER HIGH CENTER SHIFTING TO
THE CENTRAL U.S. THIS WILL RESULT IN SW FLOW OVER THE FORECAST
AREA. ABUNDANT MONSOON MOISTURE WILL STREAM INTO THE AREA THROUGH
THE PERIOD. THE MOISTURE COMBINED WITH DIURNAL INSTABILITY AND
WEAK DISTURBANCES IN THE FLOW WILL RESULT IN AFTERNOON AND EVENING
THUNDERSTORMS ACROSS THE AREA EACH DAY. MOISTURE WILL BE PREVALENT
ENOUGH DURING THE PERIOD THAT SHOWERS AND WEAK THUNDERSTORMS MAY
LAST EVEN INTO THE OVERNIGHT HOURS. HIGH TEMPERATURES WILL BE AT
OR ABOVE NORMAL EACH DAY.

&&

.AVIATION...12Z TAFS.
MVFR CONDITIONS ARE LIKELY SOUTH OF A LINE FROM SCOTTSBLUFF TO
LARAMIE EARLY THIS MORNING THROUGH 15Z...DUE TO LOW CLOUDS AND
FOG. SOME LOCAL IFR CONDITIONS ARE ALSO LIKELY DURING THIS TIME.
AFTER 15Z...VFR CONDITIONS WILL PREVAIL ACROSS THE AREA WITH THE
EXCEPTION OF AREA IN AND NEAR THUNDERSTORMS THIS AFTERNOON AND
EVENING WHICH WILL RESULT IN PERIODS OF MVR CONDITIONS.

&&

.FIRE WEATHER...NO CONCERNS ANTICIPATED THROUGH THE WEEK AS
INCREASING MONSOONAL MOISTURE PUSHES THROUGH THE DISTRICT.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
THROUGH THURSDAY...MOST NUMEROUS IN THE AFTERNOONS AND EVENINGS
WITH SOME DECENT RAINS POSSIBLE IN SOME AREAS. MOST LOCATIONS WILL
SEE SIGNIFICANT WETTING RAINS THIS WEEK...WHICH WILL KEEP FUELS
GREEN AND FIRE WEATHER CONCERNS SUPPRESSED.

&&

.HYDROLOGY...FLOOD WARNINGS REMAIN IN EFFECT FOR SARATOGA...SINCLAIR
AND MITCHELL ALONG THE NORTH PLATTE RIVER AS WELL AS THE LARAMIE
RIVER NEAR LARAMIE. RIVER LEVELS WILL CONTINUE TO SLOWLY FALL
THROUGH THE WEEK...WITH DIURNAL RISES AND FALLS OCCURRING ON THE
UPPER NORTH PLATTE AND ITS TRIBUTARIES. CHANCES FOR HEAVY RAINFALL
WEDNESDAY MAY PRODUCE RISES IN THE WATER LEVELS ON AREA RIVERS
FROM WEDNESDAY THROUGH FRIDAY...BUT THE MOST SERIOUS FLOODING IS
WELL PAST. WARM TEMPERATURES ARE FORECAST FOR THE REST OF THE
WEEK...WITH READINGS AT OR SLIGHTLY ABOVE SEASONAL NORMALS. THE
WARMTH WILL RESULT IN INCREASED MOUNTAIN SNOW MELT. HOWEVER...WITH
MOST OF THE SNOW PACK BELOW 9500 FEET MSL IN THE MOUNTAINS ALREADY
MELTED...DO NOT ANTICIPATE ANY SIGNIFICANT RISES IN THE RIVERS
THROUGH THE WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM...CLAYCOMB
LONG TERM/AVIATION...KMD
Hazardous weather outlook, Jul 6, 3:49 AM MDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
349 AM MDT WED JUL 6 2011

NEZ002-003-019>021-054-055-095-096-WYZ102-107-108-118-119-071000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-EAST PLATTE COUNTY-
GOSHEN COUNTY-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
349 AM MDT WED JUL 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE ONCE AGAIN THIS AFTERNOON WITH
DAMAGING WINDS IN EXCESS OF 60 MPH THE PRIMARY HAZARD. THESE
STORMS WILL BE SLOW MOVING AND LOCALIZED FLASH FLOODING WILL BE
POSSIBLE THIS AFTERNOON AND EVENING. BEST TIMES FOR THESE
THUNDERSTORMS TO DEVELOP LOOK TO BE AFTER 2 PM THIS
AFTERNOON...PERSISTING THROUGH MID EVENING. COMMUNITIES ALONG AND
EAST OF A LINE FROM LUSK TO CHEYENNE WILL BE IMPACTED BY THESE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AND A DAILY BASIS FOR
THE AFTERNOON AND EVENING HOURS THROUGH THE WEEKEND AS MONSOONAL
MOISTURE REMAINS OVER THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM THIS AFTERNOON ALONG
AND EAST OF A LINE FROM LUSK TO CHEYENNE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ101-103>106-109>117-071000-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
349 AM MDT WED JUL 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

MONSOON MOISTURE WILL INTERACT WITH DAYTIME HEATING TO CREATE
INCREASING CHANCES FOR AFTERNOON SHOWERS AND THUNDERSTORMS TODAY.
THESE THUNDERSTORMS ARE NOT EXPECTED TO BECOME SEVERE. PRIMARY
HAZARDS WITH THESE STORMS WILL BE DOWNBURST WINDS TO 40
MPH...BRIEF HEAVY RAINFALL AND OCCASIONAL CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AND A DAILY BASIS FOR
THE AFTERNOON AND EVENING HOURS THROUGH THE WEEKEND AS MONSOONAL
MOISTURE REMAINS OVER THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 6:06 PM MDTSevere Thunderstorm WarningCYSKimball21 min
Jul 6, 3:19 PM MDTAreal Flood AdvisoryCYSDawes, Sioux75 min
Jul 6, 3:44 PM MDTFlash Flood WarningCYSDawes, Sioux3 hr
Jul 6, 4:59 PM MDTAreal Flood AdvisoryCYSBox Butte, Dawes, Sioux3 hr
Jul 6, 5:27 PM MDTSevere Thunderstorm WarningCYSBanner, Box Butte, Morrill, Scotts Bluff63 min

Nearby

River Flood Warnings in Nebraska, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.